Alert archive / Virginia / Tornado Warnings in 2022
Tornado Warning 36, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Nov 11, 2022, 11:46 AM EST for Brunswick County, Mecklenburg County, Virginia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 11, 2022, 11:46 AM EST (16:46 UTC)
- Expired
- Nov 11, 2022, 12:15 PM EST
- In force
- 29 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Brunswick County, VA, Mecklenburg County, VA
The radar
The Norfolk radar (KAKQ), 94 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 11, 6:15 AM EST | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 4.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
046
WFUS51 KAKQ 111646
TORAKQ
VAC025-117-111715-
/O.NEW.KAKQ.TO.W.0036.221111T1646Z-221111T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
1146 AM EST Fri Nov 11 2022
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
Southeastern Mecklenburg County in south central Virginia...
Southwestern Brunswick County in south central Virginia...
* Until 1215 PM EST.
* At 1146 AM EST, a severe thunderstorm capable of producing a
tornado was located near Ebony, or 9 miles northeast of Warrenton,
moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Ebony and Gasburg around 1200 PM EST.
Brodnax and Brunswick around 1210 PM EST.
Other locations impacted by this tornadic thunderstorm include White
Plains, Bowens Corner and Lake Gaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3672 7806 3666 7778 3654 7789 3655 7809
TIME...MOT...LOC 1646Z 201DEG 28KT 3648 7802
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Miller2 follow-up statements
581
WWUS51 KAKQ 111659
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
1159 AM EST Fri Nov 11 2022
VAC117-111708-
/O.CAN.KAKQ.TO.W.0036.000000T0000Z-221111T1715Z/
Mecklenburg VA-
1159 AM EST Fri Nov 11 2022
...THE TORNADO WARNING FOR SOUTHEASTERN MECKLENBURG COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 PM EST for south central
Virginia.
LAT...LON 3655 7803 3671 7801 3667 7783 3654 7795
TIME...MOT...LOC 1658Z 198DEG 28KT 3657 7799
$$
VAC025-111715-
/O.CON.KAKQ.TO.W.0036.000000T0000Z-221111T1715Z/
Brunswick VA-
1159 AM EST Fri Nov 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EST FOR
SOUTHWESTERN BRUNSWICK COUNTY...
At 1158 AM EST, a severe thunderstorm capable of producing a tornado
was located over Ebony, or 9 miles south of Brodnax, moving north at
30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Brunswick around 1210 PM EST.
Other locations impacted by this tornadic thunderstorm include White
Plains and Bowens Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3655 7803 3671 7801 3667 7783 3654 7795
TIME...MOT...LOC 1658Z 198DEG 28KT 3657 7799
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Miller767
WWUS51 KAKQ 111706
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
1206 PM EST Fri Nov 11 2022
VAC025-111715-
/O.CON.KAKQ.TO.W.0036.000000T0000Z-221111T1715Z/
Brunswick VA-
1206 PM EST Fri Nov 11 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EST FOR
SOUTHWESTERN BRUNSWICK COUNTY...
At 1206 PM EST, a severe thunderstorm capable of producing a tornado
was located near Ebony, or near Brodnax, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Brunswick around 1210 PM EST.
Other locations impacted by this tornadic thunderstorm include White
Plains and Bowens Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3657 7793 3659 7801 3671 7800 3667 7785
TIME...MOT...LOC 1706Z 202DEG 28KT 3663 7796
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
MillerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Nov 11, 10:00 AM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Nov 11, 10:00 AM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1000 AM EST Fri Nov 11 2022
.SYNOPSIS...
Tropical Cyclone Nicole over southwest Georgia early this
morning, will lift north northeast today through tonight, and
phase with an approaching cold front. This will bring widespread
showers to the area, with locally heavy rain and a few strong
thunderstorms possible. Behind the cold front, below average
temperatures return for Sunday into Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1000 AM EST Friday...
TD Nicole is centered over NW GA this morning, and the satellite
presentation looks primarily baroclinic at this time with GOES
WV/IR and RGB composites depicting a baroclinic leaf feature
from the southern Appalachians to the Great Lakes. At the
surface, there is a subtle warm front extending NE of Nicole
toward the VA/NC border. Very warm and moist this morning
withtemperaturess in the mid 60s to lower 70s, and dewpoints in
the upper 60s to lower 70s. PW values from regional 12z
soundings were on the order of 1.7-1.8". One band of rain has
is pivoting across NE portions of the area late this morning,
and this has produced QPE of 0.25-0.5" across central/SE VA and
NE NC, with locally 0.5-0.75" in vicinity of the I-95 corridor.
Another band of showers/tstms over central/southern NC should
pivot into the area later this morning through mid-aftn, and
this should be accompanied by the initial severe threat.
The warm front/theta-e gradient slides northward across the
area this morning through this aftn. This will be accompanied by
substantial moisture advection for November with record PWATs
expected (PWATs ~ 1.8-2.0"). Areas of showers, and a few
embedded tstms are expected to move northward across the area
this morning through this aftn with occasional moderate to heavy
rain, as the remnant low of Nicole lifts NNE into SW VA. The
00z/11 models continue to forecast this low to then track just
to the WNW of the CWA this evening into early tonight, as it
continues NNE and accelerates as it phases with an approaching
frontal system. This will keep the swath of widespread 2-3"+ of
rainfall just to our WNW across the mountains (which will fall
to the left of the track). The bulk of the area will fall within
the warm sector this aftn, with a 3-6hr lull possible, or just
sctd showers/tstms. Convection along and just ahead of the low
and cold front, will then move back in from the WSW this evening
through the first part of tonight before rapidly exiting to the
NE late tonight into early Sat morning. Overall, QPF ranges
from 0.3-0.6" along the coast, to 1.0-1.25" over the Piedmont.
Flooding is not expected, aside from nuisance urban areas. Warm
and humid today, with highs in the 70s, with dewpoints rising
into the upper 60s/around 70. Lows tonight range from the upper
50s/around 60 NW, to the mid 60s SE.
Marginal surface-based instability is expected to develop during
this aftn (SBCAPE ~ 500 J/kg) in the warm sector. This, combined
with strong low-level wind fields from the transitioning
system/very low LCLs, will allow for a conditional tornado
threat this aftn into this evening, and a damaging wind threat
as well as the low becomes absorbed into the frontal zone. The
main limiting factor will be the lack of stronger instability
(and the fact that the main area of convection may move in
during the latter part of the evening after peak heating). SPC
continues a slight risk except for a marginal risk for the Lower
MD ern shore.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 405 AM EST Friday...
Expecting dry wx and still warm temps on Sat under a generally
partly sunny sky. Highs will range from the upper 60s far NW,
to the mid/upper 70s SE. A secondary trough and cold front slide
through the area Sat night, bringing clouds, and a slight to
small chance of showers. Lows Sat night will range from the
upper 30s far NW, to near 50 SE. Much drier and cooler air
arrives behind this front for Sun, with high temps in the lower
50s NNW to the upper 50s over NE NC under a partly to mostly
sunny sky. Sfc high pressure will build into the region Sun
night, providing a clear sky and cold temps. Lows will range
from the mid to upper 20s WNW, to around 40 SE.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 420 AM EST Friday...
Cool/below normal temps are expected for the area in the
extended period. Dry weather will prevail for Mon into Tue
morning, as high pressure builds over the region then slides
into New England. Then, low pressure will track from the Gulf
of Mexico, northeast along or just inland of the SE/Mid Atlc
coast from Tue into Wed aftn. This system will bring the chance
for rain showers. Dry weather will return for later Wed through
Thu, as high pressure builds back into the area. Highs will
range from the upper 40s to lower 50s Mon, range from the mid
to upper 40s WNW to the upper 50s SE Tue, range from the upper
40s WNW to the upper 50s Wed, and in the upper 40s to mid 50s
Thu. Lows will range from the upper 20s WNW to the lower 40s SE
Mon night, in the mid 30s WNW to the upper 40s SE Tue night, and
ranging through the 30s into the lower 40s Wed night.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
As of 715 AM EST Friday...
MVFR/IFR CIGs/conditions this morning into this evening, as
periods of rain/showers spread nwrd into and across the region.
Periods of Moderate to occasional heavy rain will be possible
this morning into this aftn, with IFR/MVFR vsbys possible. Most
of the area should fall within the warm sector this aftn, as the
remnants of Nicole track W of the FA. There could be isolated
to sctd tstms later this aftn and evening. Otherwise, becoming
breezy with a SSE wind of 10-20 kt gusting to 20-25 kt
(potentially 25-35 kt for a brief period this evening). A
secondary trough will bring clouds and a slight chance of light
rain showers Sat night. Behind that trough, sfc high pressure
will build into and across the Mid Atlc region Sun/Mon. Another
area of low pressure approaches from the SW Tue.
&&
.MARINE...
As of 715 AM EST Friday...
Latest analysis reveals the center of now Tropical Depression
Nicole was over western GA. Meanwhile, 1028+mb sfc high
pressure was centered E-SE of the New England coast, north of
Bermuda. Latest obs reflecting E-SE winds 15-20 kt over southern
waters, and ~10-15 kt in the central and northern waters. Waves
1-2 ft, except in the lower Bay, where E-SE swell is increasing
waves to 2-3 ft into the mouth of Ches Bay. Seas are 5-8ft,
highest over southern waters south of Cape Charles.
Have started SCA with the morning forecast package issuance, as
winds slowly increase this morning, owing to the tightening
pressure gradient ahead of the remnants of Nicole. Winds
continue to slowly increase into SCA range this afternoon over
the bay, sound and lower James River, reaching 25-30kts (gusts
around 34kt) for coastal waters, 20-25kt (gusts to 30kt) in the
Bay, and 15-20kt (gusts to 25kt) in the rivers/Currituck Sound
by late afternoon.
Worst boating conditions come this evening, as Nicole's
remnants pass to the west of the local waters. The storm will
get picked up by an approaching cold front and shunted north-
northwest of the area into Saturday morning. Latest model trends
continue to show the LLJ max of 55-60 kt over the local waters
after 00z tonight, with winds turning offshore after midnight
and into Saturday. In- house Wind Probs showing 50-60%
probability of reaching Gale Force wind gusts to ~40 kt north of
Cape Charles late tonight, with lesser chances over the
remainder of the marine area. Will therefore maintain Gale
Warnings over northern waters, with Small Craft Advisories for
remainder of the area today through early Saturday.
E-SE swell will continue to increase seas today, culminating in
seas 7-9ft by late this evening. Waves will be 2-3ft through this
morning, before increasing to 3-4ft by tonight. A period of Small
Craft Advisories will be likely after Gales are able to be lowered
on Saturday, with seas likely to remain above 5ft through at least
Sunday morning. Otherwise, conditions are expected to quickly
improve on Saturday as winds turn offshore (W-NW) as the remnant
low exits to our north and a cold front pushes through the
area.
Reinforcing high pressure builds to the NW of the area in the
beginning Sunday after the passage of the weekend cold front.
Another period of SCAs appear likely behind that system Sunday
morning, as winds turn N/NNW and increase to 15-20 kt with gusts
20-30 kt. High pressure then shifts further east as winds weaken
and shift NE. Into the middle of next week, a shortwave and weak
surface low pushes NE from the deep south. 11/00Z guidance
is in a bit more agreement regarding the potential development
of coastal low pressure with the GFS seemingly a bit closer to
the ECMWF solution. This would entail increasing rain chances
but likely (at least predominately) sub-SCA conditions for the
midweek period. Seas subside to 3-4 ft Mon-Wed but become a bit
more choppy by late week in increasing NE wind wave.
&&
.TIDES/COASTAL FLOODING...
As of 720 AM EST Friday...
Coastal Flood Statement for the Bay side of MD eastern shore
for High Tide Cycle approaching Minor Coastal Flood Thresholds.
A High Surf Advisory may be needed briefly this evening for seas
7-10 ft nearshore, before winds turn offshore and seas subside
Saturday morning.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 7 AM EST Saturday for ANZ630>634-
638.
Small Craft Advisory from 6 PM this evening to 7 AM EST
Saturday for ANZ635>637.
Small Craft Advisory until 6 PM EST this evening for ANZ650-
652-654.
Gale Warning from 6 PM this evening to 7 AM EST Saturday for
ANZ650-652-654.
Small Craft Advisory until 6 AM EST Sunday for ANZ656-658.
&&
SYNOPSIS...TMG
NEAR TERM...AJZ/TMG
SHORT TERM...AJZ/TMG
LONG TERM...AJZ/TMG
AVIATION...TMG
MARINE...MAM
TIDES/COASTAL FLOODING...AKQHazardous weather outlook, Nov 11, 6:21 AM EST, 5 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 621 AM EST Fri Nov 11 2022 NCZ012>017-030>032-102-VAZ075>078-081>090-092-093-095>098-100- 518>525-121130- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Westmoreland-Richmond- Northumberland-Lancaster-Prince George-Charles City-New Kent- Gloucester-Middlesex-Mathews-Greensville-Sussex-Surry-James City- Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake- Virginia Beach-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 621 AM EST Fri Nov 11 2022 ...TORNADO WATCH 569 IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northeast North Carolina, east central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Rain associated with the remnants of Tropical Cyclone Nicole will occur today through tonight and may lead to localized instances of flooding. In addition, there is a conditional threat for a brief, spin up tornado this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ048-060>062-064>069-079-080-509>517-121130- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William- 621 AM EST Fri Nov 11 2022 ...TORNADO WATCH 569 IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central Virginia, east central Virginia, north central Virginia and south central Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Moderate to heavy rain associated with the remnants of Tropical Cyclone Nicole will occur today through tonight and may lead to localized instances of flooding. In addition, there is a conditional threat for a brief, spin up tornado this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-VAZ099-121130- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Accomack- 621 AM EST Fri Nov 11 2022 This Hazardous Weather Outlook is for southeast Maryland and southeast Virginia. .DAY ONE...Today and tonight. Rain associated with the remnants of Tropical Storm Nicole will occur today through tonight and may lead to localized instances of flooding. In addition, there is a conditional threat for a brief, spin up tornado this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 12:13 PM EST | Tornado Warning | AKQ | Brunswick | 32 min |
| Nov 11, 12:33 PM EST | Special Weather Statement | AKQ | Brunswick | 27 min |
| Nov 11, 12:36 PM EST | Special Weather Statement | AKQ | York, City of Newport News | 39 min |
| Nov 11, 12:40 PM EST | Tornado Warning | AKQ | Brunswick, Dinwiddie | 35 min |
| Nov 11, 12:51 PM EST | Special Weather Statement | AKQ | Brunswick | 24 min |
| Nov 11, 12:57 PM EST | Special Weather Statement | AKQ | Brunswick | 33 min |
| Nov 11, 1:03 PM EST | Tornado Warning | AKQ | Amelia, Chesterfield, Dinwiddie | 27 min |
| Nov 11, 1:04 PM EST | Special Weather Statement | AKQ | Greensville, City of Emporia | 26 min |
| Nov 11, 1:22 PM EST | Special Weather Statement | AKQ | City of Emporia | 23 min |
| Nov 11, 1:23 PM EST | Tornado Warning | AKQ | Dinwiddie | 37 min |
| Nov 11, 1:27 PM EST | Tornado Warning | AKQ | Chesterfield, Dinwiddie, Henrico | 33 min |
| Nov 11, 1:28 PM EST | Special Weather Statement | AKQ | Sussex | 32 min |
| Nov 11, 1:34 PM EST | Special Weather Statement | AKQ | Dinwiddie | 26 min |
| Nov 11, 1:41 PM EST | Special Weather Statement | AKQ | Sussex | 34 min |
| Nov 11, 1:53 PM EST | Tornado Warning | AKQ | Chesterfield, Hanover, Henrico, City of Richmond | 37 min |
| Nov 11, 1:55 PM EST | Tornado Warning | AKQ | Chesterfield | 35 min |
| Nov 11, 1:59 PM EST | Special Weather Statement | AKQ | Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 46 min |
| Nov 11, 2:01 PM EST | Tornado Warning | AKQ | Sussex | 29 min |
| Nov 11, 2:14 PM EST | Tornado Warning | AKQ | Chesterfield, Henrico, City of Richmond | 31 min |
| Nov 11, 2:17 PM EST | Flash Flood Warning | AKQ | Chesterfield, Henrico, City of Richmond | 118 min |
| Nov 11, 2:21 PM EST | Tornado Warning | AKQ | Hanover, Henrico, King William | 24 min |
| Nov 11, 2:31 PM EST | Tornado Warning | AKQ | Charles City, Prince George, Surry, Sussex | 29 min |
| Nov 11, 2:35 PM EST | Tornado Warning | AKQ | City of Suffolk | 25 min |
| Nov 11, 2:38 PM EST | Tornado Warning | AKQ | Hanover, Henrico, King William, City of Richmond | 17 min |
| Nov 11, 2:42 PM EST | Special Weather Statement | AKQ | City of Richmond | 33 min |
| Nov 11, 2:42 PM EST | Tornado Warning | AKQ | Caroline, Hanover, King and Queen, King William | 15 min |
| Nov 11, 2:58 PM EST | Tornado Warning | AKQ | City of Suffolk | 32 min |
| Nov 11, 3:00 PM EST | Special Weather Statement | AKQ | Brunswick | 30 min |
| Nov 11, 3:01 PM EST | Special Weather Statement | AKQ | Charles City, New Kent | 44 min |
| Nov 11, 3:02 PM EST | Special Weather Statement | AKQ | King William | 28 min |
| Nov 11, 3:08 PM EST | Tornado Warning | AKQ | Caroline, Hanover, King and Queen, King William | 37 min |
| Nov 11, 3:22 PM EST | Special Weather Statement | AKQ | Isle of Wight | 38 min |
| Nov 11, 3:28 PM EST | Special Weather Statement | AKQ | King and Queen | 47 min |
| Nov 11, 3:28 PM EST | Special Weather Statement | AKQ | City of Portsmouth | 47 min |
| Nov 11, 3:33 PM EST | Special Weather Statement | AKQ | City of Emporia | 27 min |
| Nov 11, 3:42 PM EST | Special Weather Statement | AKQ | King and Queen | 48 min |
| Nov 11, 3:45 PM EST | Special Weather Statement | AKQ | Essex | 45 min |
| Nov 11, 3:55 PM EST | Tornado Warning | AKQ | Dinwiddie | 35 min |
| Nov 11, 4:23 PM EST | Special Weather Statement | AKQ | City of Petersburg | 37 min |
Nearby
Tornado Warnings in Virginia, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.